Previous |  Up |  Next


Title: News and Notices. Sixtieth anniversary of birthday of Professor Anton Huťa (English)
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 25
Issue: 4
Year: 1975
Pages: 673
Category: history
MSC: 01A70
idMR: MR0384441
DOI: 10.21136/CMJ.1975.101363
Date available: 2008-06-09T14:15:48Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_25-1975-4_18.pdf 205.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo